# SDR CHQA200700018

- Difficulty date: May 20, 2007
- Submitted: May 21, 2007
- Operation: Air carrier
- Aircraft: N298SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145508
- Aircraft time: 14,941 hours, 12,404 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Switch
- Condition: Malfunctioned
- Location: Fire Warning
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLIGHT 3005 - PHL-GSO - AT FL270, RECEIVED FIRE BELL AND A RED "BAGG SMOKE" EICAS MESSAGE. RAN QRH, FIRED THE BAGGAGE FIRE EXTINGUISHING BOTTLES.  MESSAGE REMAINED.  DECLARED AN EMERGENCY, DIVERTED TO RIC.  MAINTENANCE REMOVED AND REPLACED TEST SWITCH, OPS CHECK GOOD.
